Advertisement

Doklady Mathematics

, Volume 73, Issue 3, pp 441–444 | Cite as

Square integrable solutions to the Klein-Gordon equation on a manifold

  • I. V. Volovich
  • V. V. Kozlov
Mathematical Physics

Keywords

Steklov Institute DOKLADY Mathematic Integrable Solution Liouville Equation Gordon Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Kozlov, Usp. Mat. Nauk 42(4), 171 (1987).Google Scholar
  2. 2.
    N. N. Bogloyubov and D. V. Shirkov, Introduction to the Theory of Field Quantization (Nauka, Moscow, 1976) [in Russian].Google Scholar
  3. 3.
    N. D. Birrell and P. C. W. Davies, Quantum Fields in Curved Space (Cambridge Univ. Press, Cambridge, 1982; Mir, Moscow, 1984).Google Scholar
  4. 4.
    E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, 2nd ed. (Clarendon Press, Oxford, 1962; Inostrannaya Literatura, Moscow, 1960).Google Scholar
  5. 5.
    S. Flugge, Practical Quantum Mechanics (Springer-Verlag, Berlin, 1971; Mir, Moscow, 1974) [Transl. from German].Google Scholar

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • I. V. Volovich
    • 1
  • V. V. Kozlov
    • 1
  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations